# SDR DXTA2010092104248

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 5,781 hours, 4,648 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT HYD FLOW LOW DURING TAKEOFF ROLL. ABORTED TAKEOFF, LIGHT EXTINGUISHED AT IDLE POWER.   FOUND HYD RESERVOIR LEVEL LOW.  SERVICED HYD RESERVOIR TO FULL IAW MM 12-12-01.  PERFORMED ENGINE RUN ON BOTH ENGINES TO TAKEOFF POWER SEVERAL TIMES WITH FLAPS AT ALL POSITIONS.  NO DEFECTS NOTED AT THIS TIME.
